Jump to content

Question About Weaning Off Beta Blockers...


Recommended Posts

Does this sound normal?

I only take 10 mg of nadolol per day. A half pill. I am being weaned off of it...taking a half pill EVERY OTHER day instead of every day. I should do this for 1 week and then stop completely.

I don't completely trust doctors and I am wondering if this sounds normal to any of you who have weaned off beta blockers?

As always, THANK YOU for your support :)

Link to comment
Share on other sites

Hi Jennifer,

I take atenolol and am in the process of weaning off. I was told 1/2 pill every other day for one week, then 1/2 pill every two days for a week, then 1/2 pill every 3 days, then stop. After the first week, my HR and BP were normal. but I felt like a complete zombie, so I decided to stay there instead of reducing further. The zombie feeling is now gone, but I'll try again in another few weeks to go all the way.

If you have any doubts with the dr, the pharmacist might also be able to help. Let us know how it goes.

-Rita

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...